Log In Sign Up

Late Period, Sore Breasts, Spotting... What's going on?


Forum: Am I Pregnant

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Am I Pregnant LinkBack Topic Tools Search this Topic Display Modes
  #1  
November 3rd, 2010, 06:23 PM
Newbie
Join Date: Nov 2010
Posts: 1
Ok. I appear to have a bit of a quandary on my hands. My period is about 14 days late. My breasts are aggravatingly sore and tender to the point where I almost want to cry (and have been this way for almost 3 weeks), and I have been a bit tired lately, but other than that I have no pregnancy symptoms. I also have had minimal deep red spotting, much like the light flow I normally experience at the very beginning of my period... but this has been going on for the past 4 days, and it hasn't led to any sort of normal period-like bleeding. I am 30 years old, slightly overweight but not morbidly obese or anything (in fact I have been losing weight.)

I was pregnant once before, several years ago, but it ultimately ended in a missed miscarriage. I do not have anywhere near the insane nausea, exhaustion, moodiness etc. that I experienced during my first pregnancy. Just the breast pain, late period, and weird spotting.

I took one HPT about 6 days ago and it came back negative. I haven't taken another one yet, as I assumed the spotting was the onset of my period.

About 3 months ago I began taking Adderall XR again to manage my ADD, which was beginning to seriously affect my life in negative ways. Everything I read says Adderall does not effect a woman's menstrual cycle. It has, however, caused a quite noticeable change in my eating habits. I've been eating fewer meals, less boredom snacking and whatnot, and eating a lot healthier (more salads etc and VERY little junk food) I've also been a bit more active since i began taking them again (walking more regularly, nothing too extreme)l. I've lost about 20 pounds in 3 months. My periods were regular and like clockwork (they usually are) up until this month though.

I did miss one birth control pill completely last month (didn't double up the following day either, which was dumb I know), and I took a few several hours later than normal when we were on vacation last month....

Could this all be my hormones and cycle reacting to diet change or weight-loss? It doesn't seem like 20 lbs over 3 months is really excessive... Or perhaps because I took a few pills at a different time of the day than usual (I am normally EXTREMELY on top of this)

I really cannot afford a child right now. We just bought a house, and a new car and my boyfriend of 3 years will be, to put it mildly, REALLY PISSED OFF if I managed to get pregnant right now, of all times. I also just switched jobs & my new insurance doesn't kick in for another month and a half (great timing.......)

I'm actually terrified to take another HPT for fear it will be positive.

Just wondering if anyone had any insight into what could possibly be going on.
Reply With Quote
  #2  
November 3rd, 2010, 10:24 PM
8miraclez's Avatar Formerly Halfbaked
Join Date: Jul 2007
Posts: 7,472
Take another test.
You could be pg or it could just be missing and taking the birth control at different times has messed with your hormones. It's not unheard of to have really light periods or to miss a period all together when on BC pills.
Adderal won't change your cycles, it does work as an appetite suppressant for some people though.
As for your BF being PO'd. If you are pg, you didn't do it to yourself. He'll have to deal with it and take some responsibility.
__________________


To read updates about our baby born with major birth defects, like our Facebook page
Reply With Quote
  #3  
November 4th, 2010, 09:58 AM
Mega Super Mommy
Join Date: Jun 2006
Location: Central PA
Posts: 3,086
Send a message via AIM to SilverRose Send a message via Yahoo to SilverRose
I also say test again, If anything it will ease your mind, but I have heard that excessive exercise or an extreme change in eating can affect your period.
__________________


Thank you, Jaidynsmum for my beautiful signature.


Reply With Quote
  #4  
November 4th, 2010, 08:26 PM
~*Kudzu*~'s Avatar ~praying for a miracle~
Join Date: Oct 2010
Location: North Pole, AK
Posts: 1,177
Have you tested again or has AF showed?? BF might be angry to begin with, but most guys come around after a few minutes for it to sink in...
KUP!!
__________________
Thank you *Kiliki* for my beautiful siggy!!









10/2001 09/2002 05/2003 01/2011 10/2012
Reply With Quote
  #5  
November 5th, 2010, 07:55 AM
MamaRN's Avatar Platinum Supermommy
Join Date: Sep 2008
Location: Boston, MA
Posts: 8,300
Definitely take another test. If you are pregnant waiting to test is only going to prolong the inevitable, and the sooner you know, the sooner you can make decisions. Your symptoms sound very much like a pregnancy.

Remember, your BF can be pissed but if he is having unprotected sex with you (pill or not) then he also knew this was a possibility and you will both deal with the consequences. I hope if you are that he will come around though.

The other thing is Adderall is not recommended during pregnancy, it is a catagory C drug and can potentially cause defects especially if taken during the first trimester, so you really need to know ASAP so you can decide if you are going to keep the pregnancy and stop Adderall or terminate.

SafeFetus.com

Let us know what the results are!
__________________



















Reply With Quote
Reply

Tags
adderall , late period , sore breasts , spotting , weight loss

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 03:53 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0